# SDR DALA2018020200751

- Difficulty date: February 2, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 86,088 hours, 11,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION FOUND 01EA CRACK IN THE LT STA955 FAIL-SAFE STRAP AT THE LOWER OF THE THREE FASTENER HOLES COMMON TO THE FAIL-STRAP AND THE ?T? FITTING C/W ERA 540404-14AD.
